# SDR 07FDEA03372

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 5 RT : INSTALLING EXTEND CABLE ASSY FOUND NUT PLATE OF BOLT ASSY TRACK CABLE RETAINER ON TRACK SLAT, MISSING.  REPAIRED SLAT SKIN IAW SRM 57-00-01 VOL I FIG 4 SHT 2.
